How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 4997
Experience:  Over 14 years of clinical veterinary experience
11664588
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

He is on prednisone and tramadol and continues to shake and

Customer Question

he is on prednisone and tramadol and continues to shake and get worse condition. this is after he had three or four excellent days now condition worsening steadily not sure if I'm giving him too much prednisone
JA: I'm sorry to hear that. What is the dog's name and age?
Customer: Tuff Nutt age 14
JA: Anything else I can tell the Veterinarian before I connect you two?
Customer: he is panting and shaking at times which is a new symptom for him. use of his back legs is also worsening. he's been treated for narrowing spinal degenerative myelopathy.
JA: Have you looked to see if there is a wound on their foot?
Customer: he has no wounds.
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Veterinarian about your situation and connect you two.
Submitted: 8 months ago.
Category: Dog Veterinary
Expert:  Dr. Michael Salkin replied 8 months ago.
I'm sorry to hear of this with Tuff Nutt. Please tell me how much he weighs and the amounts and frequency of administration of both the prednisone and tramadol.